Thread: Hooker's Nolvadex Philosophy
07-13-2005, 11:53 AM #1
Hooker's Nolvadex Philosophy
does anyone else not use clomid during their pct as Hooker states in tha above thread, u can get tha same results w/o clomid, i was just wondering before i purchase any clomid
07-13-2005, 12:07 PM #2
07-13-2005, 12:10 PM #3
07-13-2005, 12:14 PM #4
is it a matter of your testicles coming back quicker or would i lose more if i didnt use clomid?
07-13-2005, 12:20 PM #5
Think of it like this, Balls that are normal size are ready to do a good job of producing testosterone faster. The quicker your body starts to make it's own test the more of your gains you will keep.
There are some guys that run a little clomid during their cycle to keep the boys from shrinking much, this in turn helps them when they get to PCT with faster recovery. HCG should be as effective and maybe more effective than clomid.
07-13-2005, 12:30 PM #6Originally Posted by fballhoss51
I started a thread on this (about a month back) asking your very same question. User's responded saying that using both was more benificial.
However, it does depend from person to person. Some experience vision/depression problems whilst using Clomid, so avoid it.
I suggest you try both and see which your body responds to best.
07-13-2005, 12:43 PM #7
well answer me this, when ur boys do shrink...is it a noticable difference, b/c if so i cant really tell, and from what u said about tha depression w/ clomid i may wanna stay away from that b/c i used deca before and tha depression was terrible, dont ever wanna go through that again
07-13-2005, 12:47 PM #8
ok well heres my final question on tha pct, if i do use clomid would it go like this
2 weeks after last test e injection:
nolva 20mg ed for 30 days
clomid 300mg first day
clomid 100mg day 2-21
and would i not even need to use tribulus, b/c i was going to use
nolva 20mg ed for 30 days
tribulus 3grams a day for 2 months
07-13-2005, 12:49 PM #9Writer
- Join Date
- Apr 2002
07-13-2005, 12:52 PM #10
07-13-2005, 12:54 PM #11
lol im so confused, everyone on this board has their own opinions what do i doooooooo
07-13-2005, 12:57 PM #12Originally Posted by fballhoss51
I'm still not completely sure but I think I will run Clomid/Nolva and see how my body resonds. If I have vision/depression problems I will not use Clomid again and just Nolva, or Nolva and HCG whilst "on". The majority of people, I think, you will find run Clomid/Nolva during PCT.
07-13-2005, 12:59 PM #13
i think i may just use nolva and hcg , b/c anytime i heard depression i stay away from w/e that product may be, but since no one will answer my nolva pill/liquid question in my other thread
has anyone tried nolva pills as opposed to nolva liquid from arr, if u have which one did u get better results from
07-13-2005, 03:49 PM #14
07-14-2005, 01:12 AM #15
Your goals : to keep your gains. How : by preventing shrinkage (hcg during cycle, 500iu E4D - not with PCT it is suppressive), blocking estro sometimes while on if needed, but definitely post cycle (nolva used to block receptors 20mg ED, ldex to stop aromatase and lower estro level .25mg ED) and to kickstart your own natural test production quickly post cycle (supposedly clomid, 21 day therapy). Also interesting is clen , anti catabolic and fat burning, great for PCT. Then theres the taurine (to stop cramps) and ketotifen (to prolong clens effectiveness to several weeks with no break).
The question is, can you simply leave out the clomid... Does nolva truely raise natty test as effectively as when combined with clomid - hooker says yes -
07-14-2005, 02:37 AM #16Originally Posted by hooker
How about nolva only vs nolva + clomid?
07-14-2005, 01:54 PM #17
Diff people respond to diff things. Try somethings out fballhoss and see what works. In my opinion as long as you have nolva to use with whatever your using, you should be fine. Some say you should use hcg during cycle some say after ect ect. Just make sure your careful-hcg for example could according to some theories permantly mess up your nat testosterone prod if used over a long, continous period of time.
07-14-2005, 01:57 PM #18Originally Posted by hooker
FBhoss, I strongly suggest not frontloading the clomid but if you have to run 100mg a bit longer instead. Just my opinion.
07-14-2005, 02:02 PM #19Writer
- Join Date
- Apr 2002
Billy Llewellyn advocates 2 week cycles? Are you sure you aren't thinking of Bill Roberts?
07-14-2005, 02:03 PM #20Originally Posted by hooker
07-14-2005, 02:11 PM #21
When it comes to those of us who have pretty severe eye problems, using clomid shouldn't even come to mind. Hearing about PERMINANT eye damage was enough for me. Nolvadex still has some eye issues, but not nearly as pronounced as Clomid... On cycle, letro for me...and off cycle, Nolva... Also im surprised more people arent using anti-aromatases during cycle, it would seem that preventing the conversion would be more beneficial to avoid an estrogen rebound at the end of the cycle...
07-14-2005, 02:16 PM #22
Posted by LIFTSIRON@MuscleSci.com, in reply to a thread I had posted regarding clomid related eye problems...
JAMA, The Journal of the American Medical Association, Dec 20, 1995 v274 n23 p1820F(1)
Visual disturbance secondary to clomiphene citrate. (Arch Ophthalmol 1995;113:482-484)(Abstract) Valerie A. Purvin.
Full Text: COPYRIGHT 1995 American Medical Association
Objective: To identify a distinctive constellation of persistent visual abnormalities secondary to treatment with clomiphene citrate.
Design: Description of the clinical findings in three patients with visual disturbance secondary to clomiphene treatment.
Setting. A neuro-ophthalmology referral center.
Patients: Three women aged 32 to 36 years treated for infertility with clomiphene for 4 to 15 months.
Results: All three patients experienced prolonged afterimages (p****opsia), shimmering of the peripheral field, and photophobia while undergoing treatment with clomiphene. The results of the neuro-ophthalmologic examination and electrophysiologic studies were normal in all three patients. Unlike previously reported cases, visual symptoms did not resolve on cessation of treatment. Patients remain symptomatic from 2 to 7 years after discontinuing treatment with the medication.
Conclusions: Treatment with clomiphene can cause prolonged visual disturbance. Patients who develop such symptoms should be advised that continued administration may cause irreversible changes. Women with characteristic visual symptoms should be questioned about past use of clomiphene.
(1995;113-482-484) Valerie A. Purvin, Midwest Eye Institute, 1800 N Capitol Ave, Indianapolis, IN 46202.
Optic neuropathy associated with clomiphene citrate therapy.
Department of Ophthalmology, Louisiana State University School of Medicine, New Orleans.
A 31-year-old woman developed acute visual loss in her right eye immediately after a 5-day course of CC for primary infertility. Although she gradually recovered vision, she did not return to 20/20 acuity in that eye. As CC may cause vascular sludging, it is hypothesized that increased blood viscosity resulted in sufficiently reduced flow in a posterior ciliary artery to produce an anterior ischemic optic neuropathy. Patients experiencing visual symptoms while taking clomiphene should have their eyes examined promptly for evidence of visual changes or optic nerve injury.
PMID: 8299802 [PubMed - indexed for MEDLINE]
Tamoxifen is actually associated with ocular toxicity as well. As with clomid, the changes are generally reversible. It also seems to take longer for symptoms to appear in tamoxifen users, but there are case reports like the brief abstract below where onset of symptoms is rapid.
Cancer. 1988 Jan 1;61(1):33-5.
Reversible ocular toxicity related to tamoxifen therapy.
Ashford AR, Donev I, Tiwari RP, Garrett TJ.
Department of Medicine, Harlem Hospital Center, New York, NY 10037.
A 42-year-old woman with metastatic breast cancer developed bilateral optic disc swelling, retinal hemorrhages, and visual impairment three weeks after starting treatment with low doses of tamoxifen. Neurologic evaluation failed to provide an explanation for the ocular findings which resolved completely after cessation of tamoxifen therapy. This case suggests that tamoxifen has the potential for causing serious ophthalmologic toxicity which may be reversible if recognized early.
Long term studies in breast cancer patients using tamoxifen have shown an incidence of ocular toxicity of about 6%, with retinal opacity being the irreversible side effect. Other optic problems seem to resolve when the drug is withdrawn.
07-14-2005, 02:16 PM #23
alright well for pct w/o clomid, what would u suggest, now that ive heard depression and eye probs (im blind w/o glasses cant see more than a foot) im not gonna use it, what should i use and what doses
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)